advertisement
Question
Posted by: Lorun | 2007/04/03

No periods

Ive posted before, In a nutshell its been 3months that im not getting my periods.Im on nuzak (antidepressant) could that be the reason im not getting any periods.

Ive gone to the doctor im not pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lorun
It could be due to stress, medication, too low weight, not ovulating. It is not harmful NOT to menstruate, unless you want to fall pregnant. You will probably once in 3-4 months have a bleed. Have your doctor done a papsmear and sonar as well? Maybe just a good gyne check up will calm any fear that there is something seriously wrong.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement